Skip to content Skip to navigation

Volume 20 (2017)

Volume 20 (2017)

Number 1 - 2017

  1. Junichi Aramaki, Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain . Commun. Math. Anal. Vol. 20 (2017). no. 1, pp. 1 - 26
  2. Jose R. Quintero and Alex M. Montes, Periodic Travelling Waves and its Inter-relation with Solitons for the 2D abc-Boussinesq System . Commun. Math. Anal. Vol. 20 (2017). no. 1, pp. 27 - 49
  3. Mykola Bokalo and Olga Ilnytska, Boundary Value Problems for Degenerate Coupled Systems with Variable Time Delay . Commun. Math. Anal. Vol. 20 (2017). no. 1, pp. 50 - 68
  4. Najib Tsouli, Omar Chakrone, Omar Darhouche, and Mostafa Rahmani, Nonlinear Eigenvalue Problem for the p-Laplacian . Commun. Math. Anal. Vol. 20 (2017). no. 1, pp. 69 - 82
  5. Bacary Savadogo and Ibrahim Fofana, A Poincaré Inequality for Functions with Locally Bounded Variation in R^d . Commun. Math. Anal. Vol. 20 (2017). no. 1, pp. 83 - 106

Number 2 - 2017